Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Classification of escaping exponential maps

Authors: Markus Förster, Lasse Rempe and Dierk Schleicher
Journal: Proc. Amer. Math. Soc. 136 (2008), 651-663
MSC (2000): Primary 37F10; Secondary 30D05
Published electronically: November 1, 2007
MathSciNet review: 2358507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete classification of the set of parameters $ \kappa$ for which the singular value of $ E_{\kappa}:z\mapsto \exp(z)+\kappa$ escapes to $ \infty$ under iteration. In particular, we show that every path-connected component of this set is a curve to infinity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37F10, 30D05

Retrieve articles in all journals with MSC (2000): 37F10, 30D05

Additional Information

Markus Förster
Affiliation: KPMG Deutsche Treuhand-Gesellschaft, Marie-Curie-Straße 30, 60439 Frankfurt/ Main, Germany

Lasse Rempe
Affiliation: Department of Mathematical Sciences, University of Liverpool, Liverpool L69 7ZL, United Kingdom

Dierk Schleicher
Affiliation: International University Bremen, P.O. Box 750 561, 28725 Bremen, Germany

Received by editor(s): September 1, 2005
Received by editor(s) in revised form: January 16, 2007
Published electronically: November 1, 2007
Additional Notes: The first author was supported in part by a European fellowship of the Marie Curie Fellowship Association.
The second author was supported in part by a postdoctoral fellowship of the German Academic Exchange Service (DAAD) and by the German-Israeli Foundation for Scientific Research and Development (G.I.F.), grant no. G-643-117.6/1999
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2007 American Mathematical Society